[Severe rhabdomyolysis in a patient receiving lovastatin, danazol, and doxycycline].
Аннотация
Combinations of lovastatin and other drugs have been reported to cause rhabdomyolysis and myoglobinuria. The authors report such a case in a 72-year-old man who had been receiving atenolol, acetylsalicylic acid (ASA), dipyridamole, lovastatin, danazol, prednisone and doxycycline. The ASA, lovastatin and danazol were discontinued. The symptoms resolved, and laboratory test results were normal within 2 weeks. Lovastatin was strongly suspected; danazol was the most likely potentiator by diminishing the metabolism of lovastatin and its metabolites in the liver or by having a direct toxic effect on the muscles.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.